# SDR JR2R20210111092

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 14,296 hours, 8,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 200
- Part time: 14,296 hours, 8,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT RT FLOOR SILL BETWEEN FR 87 AND FR 88 CORRODED.
